# SDR SWAA2014062029247

- Difficulty date: June 9, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 50,279 hours, 29,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A534226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CRACKED AT BS 727B, RBL 24.75 OTBD AFT & BOTH INBD HOLES.  REPAIRED FLANGE IAW EA.
